Sophus Lie
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 9 (1968) no. 1, pp. 5-26
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_1968_9_1_a0,
author = {G\"unther, Paul},
title = {Sophus {Lie}},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {5--26},
year = {1968},
volume = {9},
number = {1},
mrnumber = {0317864},
zbl = {0177.00302},
language = {de},
url = {http://geodesic.mathdoc.fr/item/AUPO_1968_9_1_a0/}
}
Günther, Paul. Sophus Lie. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 9 (1968) no. 1, pp. 5-26. http://geodesic.mathdoc.fr/item/AUPO_1968_9_1_a0/